# SDR 04FDEA00147

- Difficulty date: January 13, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727-200
- Aircraft serial: 22350
- Aircraft time: 36,568 hours, 26,148 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Powerpack
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT DISENGAGED AT CRUISE FLT, UNCOMMANDED FWD/AFT MOVEMENT OF CONTROL WHEEL HAD TO BE COUNTER-ACTED WITH FIRM PRESSURE.  UNCOMMANED MOVEMENT OF CONTROL WHEEL SEEMED TO LESSEN WITH SLOWER AIRSPEED (310-200 KIAS).  THIS PROBLEM WAS DISCOVERED AFTER DISENGAGING A/P BECAUSE OF ACCOMPANYING WRITE UP.    WITH -A- AND B-HYD SYSTEMS PRESSURIZED, A/P OFF AND C/B'S PULLED, FOUND RT ELEVATOR TRIM TAB WOULD DEFLECT INTERMITTENTLY.  REMOVED LARGE COMPACTED BIRD NEST FROM RT ELEVATOR POWER PACKAGE BAY AND BLED B-SYSTEM WITH BLEED NEXT TO B-MODULAR PACKAGE IN AFT STAIR WELL.  RT TRIM TAB NOW IS STEADY.  CHECKED ELEVATOR TRIM TABS AND ELEVATORS FOR BINDING.  OPS CHECKS GOOD PER MM 27-30-000-5.
